Advanced Search
Article Contents
Article Contents

On conformal measures of parabolic meromorphic functions

Abstract Related Papers Cited by
  • We prove the absolute continuity of the Hausdorff measure with respect to any conformal measure. These results extend Denker and Urbanski's work on parabolic rational functions.
    Mathematics Subject Classification: Primary: 30B20, 30D05, 30D10; Secondary: 34M05, 37F10.


    \begin{equation} \\ \end{equation}
  • [1]

    J. Aaronson, M. Denker and M. Urbański, Ergodic theory for Markov fibred systems and parabolic rational maps, Trans. Amer. Math. Soc., 337 (1993), 495-548.doi: 10.1090/S0002-9947-1993-1107025-2.


    M. Denker and M. Urbański, Hausdorff and conformal measures on Julia sets with a rationally indifferent periodic point, J. London Math. Soc., 43 (1991), 107-118.doi: 10.1112/jlms/s2-43.1.107.


    M. Denker and M. Urbański, Geometric measures for parabolic rational maps, Ergodic. Theory Dynam. Systems, 12 (1992), 53-66.doi: 10.1017/S014338570000657X.


    M. Guzmán, Real Variable Methods in Fourier Analysis, North-Holland Math. Studies, {46}, Amsterdam, New York, 1981.doi: 10.2307/2152750.


    J. Kotus and M. Urbański, Conformal, geometric and invariant measures for transcendental expanding functions, Math. Ann., 324 (2002), 619-656.doi: 10.1007/s00208-002-0356-y.


    J. Kotus and M. Urbański, Fractal measures and ergodic theory of transcendental meromorphic functions, in Transcendental Dynamics and Complex Anaysis, London Math. Soc. Lecture Note Ser., {348}, Cambridge Univ. Press, Combridge, 2008, 251-316.doi: 10.1017/CBO9780511735233.013.


    B. O. Stratmann and M. Urbański, The geometry of conformal measures for parabolic rational maps, Math. Proc. Cambridge Phil. Soc., 128 (2000), 141-156.doi: 10.1017/S0305004199003837.


    M. Urbański and A. Zdunik, The parabolic map $1/e e^z$, Indag. Math. (N.S.), 15 (2004), 419-433.doi: 10.1016/S0019-3577(04)80009-0.


    J. William, Multifractal Analysis of Parabolic Rational Maps, PHD thesis, 1998.


    J. H. Zheng, Parabolic meromorphic functions, Pacific Journal of Mathematics, 250 (2011), 487-509.doi: 10.2140/pjm.2011.250.487.


    J. H. Zheng, Conformal and invariant measures of parabolic meromorphic functions, Houston J. Math., 39 (2013), 1149-1159.

  • 加载中

Article Metrics

HTML views() PDF downloads(93) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint